# SDR DL72S001626

- Difficulty date: August 21, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 64,220 hours, 49,120 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nose Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE DOWN AND MAIN GEAR LOCKED DOWN (GREEN LIGHTS) - EXCESSIVE TIME DELAY BEFORE NOSE GEAR SHOWED LOCKED DOWN AND GREEN LIGHT.  NOTE:  RED DOOR LIGHT STAYED  ILLUM UNTIL NOSE GEAR GREEN LIGHT ILLUMINATED.  THROTTLES WERE NOT AT IDLE AND FLAPS WERE NOT MOVING.  INSPECTED NOSE GEAR DOORS.  NO DEFECTS NOTED.  REPLACED NOSE GEAR ACTUATOR FOR BYPASSING. OPS CKS NORMAL.
